dear friend, you have not mentioned your age, past history of diabetes
, heart disease
how much dose of thyroxine
are you taking , since how long you are taking it and what cardiac enzyme was done? these are important to analyse your problem.
the symptoms you have mentioned can be because of higher initial dosage of thyroxine, although this is not a common occurrence. you can consult your physician regarding this issue.
elevated BP is common both to hypothyroidism
and hyperthyroid states (low & high thyroid hormone levels respectively), so it may be chance detection of your preexisting hypertension or it may be simply a reactionary rise.
Raised cardiac enzyme can be a serious issue (if it was troponin) or it may not be significant at all (e.g. rise of 1-2 times in CPK-MB levels) but since what enzyme was done and what levels were there, i can not comment anything on this. But since origin of symptoms is being correlated to thyroxine intake i would recommened that you see your physician and revert back with other queries with more information. please do get your BP checked regularly, for the time being.